It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


Dear Mommy08

First, do not suddenly stop any mood altering drug. Taper off slowly. This is very important. So many get severe side effects from stopping a drug and attribute it to mean they 'needed' that drug. No, they are in withdrawal. Taper slowly and your body will rebalance. Stop suddenly and you can make your symptoms worse. Ask any addict that cold-turkey stops harmful drugs. They stay on drugs not just because they like being drugged, but because stopping feels so bad. Stop very slowly and you can avoid the worst of it.

Yes, a Celexa side effect IS anxiety; that and sleeplessness is considered to be a serious side effect. Gee, esp. since you already suffered anxiety! Sleep deprivation is considered to be a torture technique, so that in itself increases anxiety. (Please research drug side effects before asking to be prescribed one, as all drugs have damaging side effects.

Doctors are [I]famous[/I] for ignoring typical and even common drug side effects. I am VERY sensitive to drugs because I have liver problems. Yet EVERY time I mention a side effect doctors deny it happened or say it was from something else. When I talk to a pharmacist, though, most admit the drug side effects.

Don't go to the Psychiatrist and allow him or her to label you if you choose not to. It is entirely your choice. Remember that specilaists always see through the lense of their own specialty to explain your life. People are way more complicated than to be able to understand everyhting about them in a few minutes or hour's time!

I daresay a side effect from Celexa does not at all mean you are Bipolar. What nonsense. Your anxiety could be from any number of things, like a physical health issue (I physically had panic attacks from my body being too low in thyroid!) If it is emotional, you may need counseling to learn better coping skills, or to deal with post traumatic stress. Only you can figure this out. Taking a mood drug does not 'balance' anything at all. It masks symptoms and as you learned creates new ones.

[U]Read this from drugs.com:
http://www.drugs.com/sfx/celexa-side-effects.html[/U]
[COLOR="Red"][SIZE="3"][B]
Seek medical attention right away if any of these SEVERE side effects occur when using Celexa: [/B][/SIZE][/COLOR]

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); absent menstrual period; bizarre behavior; black or bloody stools; chest pain; confusion; decreased concentration; decreased coordination; fainting; fast or irregular heartbeat; hallucinations; memory loss; [COLOR="red"][SIZE="3"][B]new or worsening agitation, panic attacks[/B][/SIZE][/COLOR], aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; [B][SIZE="3"][COLOR="Red"]severe or persistent anxiety or trouble sleeping[/COLOR][/SIZE][/B]; severe or persistent headache; stomach pain; suicidal thoughts or attempts; tremor; unusual bruising or bleeding; unusual or severe mental or mood changes; unusual weakness; vision changes; worsening of depression.


(This message and the website is approved by the Administrator
Thank you Administrator)


PS, A typical symptom of either high or low thyroid is anxiety from the excess thyroid, just like not enough thyroid can cause anxiety.





All times are GMT -7. The time now is 08:10 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!